# SDR DALA2016030401663

- Difficulty date: March 3, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 47,745 hours, 27,258 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL EXTERIOR SKIN CRACK AT BS 1437, 6" ABOVE LT PYLON.  REPAIRED IAW ERA 544369-14, REV O.
